Aa
A
A
Close
Avatar universal
birth control taken 3 hours late
I had sex about one week ago, and for part of the time we didn't use a condom. He didn't ovulate inside me. The next day i accidentally took my birth control pill 3 hours late, and i was wondering the chances of me being pregnant are from the pre-ovulation sperm.
Cancel
6 Answers
Page 1 of 1
Avatar universal
you mean ejaculate? lol!!!! No, it is very doubtful I would say!!

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
not pregnant!!

I was on birth control pills for 5+ years and NEVER took it at exactly the same time. I never got pregnant and never had a problem with it.

Now my SIL used to set the alarm so that she would take hers at exactly the same time everyday but I don't think you need to be that controlled with it.

As long as you take it within the same time frame, ex.) if you normally take it in the morning, then taking it a different time in the morning if you sleep in or wake up early shouldn't affect it.

Take Care
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
hi! i also was on the pill for over 2 years and never took my at the same time everyday. i never got p. i think you are fine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
134578 tn?1463413330
I wouldn't press your luck and get so relaxed about timing that you regularly take one at 7am one day and the next one at 10 pm the following day or whatever, but as the posters said, you are doubtless doing just fine to take them within three hours of the same time each day.  Not pregnant would be my vote too.  (((Hugs))) and don't worry!  Annie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
you ladies were all very reassuring to 'turtles'. maybe you can help me.
can birth control pills work they're way back up your throat and come out your mouth? if I sneeze or cough after I take my bcp, can it come out of my mouth and make the bcp ineffective ?? what if I cried really hard within an hour of taking it!?  I know it's a silly question, but its a (silly) fear I'm hoping you ladies can so kindly put to rest.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
134578 tn?1463413330
If you cough it back out, it won't be effective.  So if this happens to you regularly, eat something after you take it.  

Crying really hard won't cause a pill that has made it to your stomach to be ineffective.  You will still be protected.  (But I would also say that if you are regularly crying really hard, you need to look at your stress levels and make some decisions! :) )

Good luck, sweetheart!  Annie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
317787 tn?1468754865
Blank
Dee1956 commented on Saw the babies again ...
1 hr ago
2020005 tn?1464196836
Blank
KTowne commented on hansen20's status
13 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on photo
13 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources